# SDR DHLA200700074

- Difficulty date: December 5, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,359 hours, 30,996 cycles
- Engine: Ge CFM562C1
- Engine time: 3,374 hours, 1,379 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 2 ENG REVERSER THRUST LIGHT STARTED FLASHING CREW PERFORMED EMERGENCY AND ABNORMAL PROCEDURES AND SHUT DOWN NR 2 ENGINE.  INSPECTED NR 2 TR PER M/M 78-30-0.  FOUND NORMAL, T/S NR 2 THR/RVS PER 78-00.  CHK AND CLEANED ELECT POS SENSORS PER 78-35-3.  CYCLED NR 2 T/R VARIOUS TIMES FLT NODE AND GROUND MODE.  ALL NORMAL.  RAN NR 2 ENG PER JRH GROUND IDLE AND FLT IDLE.  DID NOT DUPLICATE.  OPS NORMAL PER DC8 M/M 78-30-0.
